# SDR SWAA2020061090468

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 45,263 hours, 22,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR'S EMERGENCY SLIDE IS SAGGING; MAKING IT VERY DIFFICULT TO ARM/DISARM GURT BARS.  REMOVED & REINSTALLED FWD ENTRY DOOR SLIDE (SAME) PER MT 725-61-06.
